# SDR GTIA9700362

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker Bolt
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACY - FLT 357 - ON DEPARTURE WITH GEAR SELECTOR UP, LEFT GEAR UNSAFE ILLUMINATED.  GEAR WAS RECYCLED DOWN, GEAR DOOR LIGHT REMAINED ON.  ADJUSTED LEFT GEAR DOOR SWITCH STRIKER BOLT IAW 32-31-4.  ALL LIGHTS OPS CHECK NORMAL.  (X)
